# SDR HALA20250325089

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 15,757 hours, 3,291 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR PACK 1 REGUL FAULT AT GATE. REMOVED AND REPLACED PACK 1 COMP TEMP SENSOR PER A321 AMM 21-61-11-000-001-A. OPS CHK GOOD. OK FOR SVC
